# SDR AALA20060191

- Difficulty date: March 26, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LBB - SMOKE COMING FROM ABOVE FIRST CLASS GALLEY.  ALSO WATER COMING FROM FIRST CLASS GALLEY AND INTO COCKPIT ON THE FIRST OFFICER SIDE.  LANDED LBB WITHOUT INCIDENT.  FOUND POTABLE WATER CONNECTOR LOOSE AND LEAKING ON NUMBER ONE AND NUMBER TWO COFFEEMAKERS.  SECURED WATER SUPPLY LINE CONNECTOR TO UPPER COFFEMAKER.  REPLACED NUMBER TWO COFFEEMAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
